## HACKNEY CELING CONFERENCE

## **Hackney**

**E** steer davies gleave



supported by

CYCLE CONFIDENT CYCLEHOOP

## Cycling as a Catalyst for Healthy Neighbourhoods

Thursday 27 April 2017 — Hackney Town Hall, London

8:00	<b>Ride-thru valet cycle parking opens</b> First 50 delegates to get the VIP treatment. Ride straight up to the door and have your bike tuned up and kept safe while you enjoy the conference.				
	Provided by: Cyclehoop and Cycle Confident				
8:45	Registration opens				
	Session 1				
9:30	Dr Tom Cohen, UCL Transport Institute Welcome from the Chair				
9:35	Philip Glanville, Mayor of Hackney <i>Welcome</i>				
9:40	<b>Meg Hillier,</b> MP Hackney South and Shoreditch, Vice Chair All Party Parliamentary Cycling Group & Chair of Public Accounts Committee				
9:55	<b>Dr Ben Goldacre,</b> Senior Clinical Research Fellow, University of Oxford Divining truth from fiction in evidence based policy making				
10:25	Lucy Saunders, Public Health Specialist, GLA and TfL Using your clinical judgement in applying the Healthy Streets Approach				
10:40	Q&A				
11:00	Refreshment break (20 min)				
	Session 2				
11:20	<b>Cllr Feryal Demirci</b> , Cabinet Member for Neighbourhoods, Transport and Parks Cycling towards healthy neighbourhoods - lessons learned from London's only 'superquietway'				
11:40	TBD				
11:55	<b>Riccardo Bobisse</b> , Associate, Steer Davies Gleave <i>Place-making and the experience of cycling</i>				
12:15	Q&A				
12:30 - 13:20	Lunch				

13:20	Streamed Sessions Each stream a mix of standard 15 min and Pecha Kuccha (PK) presentations				
	Stream 1: Committee Room	Stream 2: Assembly Rooms	Stream 3: Council Chamber		
	Complementary walking and cycling policy	Tools and research	Built environment and develop- ments		
	Chair: Bruce McVean, TfL	Chair: Philipp Thiessen, DfT	Chair: Carl Pittam, SDG		
	<b>Matt Higgins,</b> Transport for London Mind the Mini-Holland: the potential for be- havioural economics to improve the delivery of walking and cycling schemes	<b>Dr Robert Davis,</b> Road Danger Reduction Forum Policing of close passing of cyclists by driv- ers: A summary of current initiatives in the UK	<b>Brian Deegan</b> , Transport for London <i>Cycle facilities and air pollution</i>		
	Simon Munk, LCC and Tom Platt, Living Streets Healthy Streets: How Walking and Cycling Go Together, And Where They Don't	Roger Geffen, CyclingUK The 'Space for Cycling' campaign toolkit	<b>Zoe Spiliopoulou</b> , Lead Urban Designer, Sustrans Cycling and walking at the heart of an inno- vative community project in East London		
	<b>PK: Shaun Scholes,</b> Research Associate, Health and Social Surveys Research Group, Epidemiology & Public Health, University College London <i>Casualty stats of those in control of vehicles</i> <i>v 3rd party</i>	<b>PK: Aled Davies</b> , Principal Transport Modeller, Transport for London, Policy Ap- praisal and Sub-regional Modelling team <i>Cycling Network Model for London</i> <i>(Cynemon)</i>	<b>PK: Nick Howdle-Smith</b> , Highway Design Engineer, ThinkStreet Creating neighbourhood walking/ cycling links through repurposing of streets and destinations in the local area		
	<b>PK: Rory McMullan</b> , City of London Policy and action to protect vulnerable road users in the City of London	<b>PK: Chris Chinnock,</b> Principal Analyst (Transport Policy and Behaviour), Transport for London, Strategic Analysis team <i>The Analysis of Cycling Potential in London</i>	<b>PK: Giulio Ferrini,</b> Systra Cycle Routes to Prosperity – Segregated Cycle Infrastructure and Property Value in London		
	<b>Prof Ruth Oldenziel</b> , Eindhoven Universi- ty of Technology <i>Learning from Policy Accidents: Cyclists,</i> <i>Pedestrians, Motorists, and Public Transit in</i> <i>the Modal Split since the 1920s</i>	<b>PK: Dr Claudia Peñaranda,</b> Principal Technical Specialist, Transport for London, Strategy and Outcome Planning team <i>Analysis for developing a Strategic Cycle</i> <i>Network for London</i>	<b>PK: Matthew Clark</b> , Associate, Steer Davies Gleave <i>Mobility as a Service – what does it mean for cycling?</i>		
		<b>Dr James Woodcock</b> , University of Cam- bridge <i>Impacts of Cycling Tool: health and more</i>	<b>Dave Swindells,</b> Associate, JTP Promoting good deVELOpment		
15:00	Refreshment break (20 min)	1	I		
15:20	<b>Dr Jenny Mindell</b> , Reader in Public Health, University College London Assessing and valuing the impacts of busy roads on local people				
15:50	Peter Murray, Chairman, New London Architecture The polycentric necessity of future cities				
16:10	Dr Will Norman, London Walking and Cycling Commissioner				
16:30	Q&A (15 mins)				
16:45	Closing words: Dr Tom Cohen				
16:50	Networking				

17:30— 20:30	and Cycle Confident Rollerpalooza debates Chair/ Referee: Dr Tom (	blease ride carefully as they will go faster and sto Cohen, UCL ad in a stationary bike race followed by a sho	
↔	<b>lackney</b>	steer davies gleave	HACKNEY CYCLING CAMPALGN

Sponsored by:

CYCLE CONFIDENT Cyclehoop